# SDR DALA1221349219

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 27,119 hours, 10,844 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SLIDE DEPLOYMENT, CABLE BROKE ON TAIL CONE NITROGEN ASSIST BOTTLE.  INSTALLED NEW NITROGEN ASSIST BOTTLE PER MM AND ALUMINUM WASHERS PER REPAIR ORDER 842417.
